# SDR CA030116004

- Difficulty date: December 24, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 607 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Seal
- Part number: 5L13792
- Condition: Blown
- Location: Crankshaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FRONT CRANKSHAFT SEAL BLOWN OUT DUE TO FROZEN ENGINE VENT LINE CANISTER. VENT SYSTEM PURGED AND CLEANED CRANKSHAFT SEAL RESEATED. ENGINE RUN-UP AND OIL FILTERS SERVICEABLE (NO METAL).
